# SDR 9JLA2018042711498

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N119RM
- Make and model: Cessna 750
- Aircraft serial: 7500051
- Aircraft time: 3,542 hours, 2,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 671778027
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTIONS, THE RT THRUST REVERSER PRESSURE HYDRAULIC LINE WAS FOUND TO BE CHAFED BY NEARBY B-NUT CAUSING A HYDRAULIC LEAK. . THE LOCATION OF THE CHAFED HYDRAULIC LINE WAS WITHIN THE AFT MAINTENANCE BAY ON THE RT SIDE OF THE COMPARTMENT JUST ABOVE AND AFT OF THE WATER SEPARATOR. THE B-NUT WAS LOCATED AFT OF A CHECK-VALVE THE CHAFED HYDRAULIC LINE ROUTES VERTICALLY AFT OF THE WATER SEPARATOR. THE AREA CHAFED IS NOT READILY SEEN AND COULD BE MISSED DURING VISUAL INSPECTION. THE HYD LINE WAS REPLACED AND ADJUSTMENTS WERE MADE TO ACHIEVE CLEARANCE.
